MathSciNet Relay Station
MathSciNet bibliographic data
MR2383052 (2008m:17020) 17B20 (16S80 17B40)
Jin, Quanqin; Li, Xiaochao Hom-Lie algebra structures on semi-simple Lie algebras. J. Algebra 319 (2008), no. 4, 1398–1408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement